Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 107, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 12, 2017, 3:37 PM CDT for Winona County, Minnesota; Jackson County, La Crosse County, Trempealeau County, Wisconsin. It was in force for 38 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2017, 3:37 PM CDT (20:37 UTC)
- Expired
- Jun 12, 2017, 4:15 PM CDT
- In force
- 38 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Winona County, MN, Jackson County, WI, La Crosse County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 22 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 3:48 PM CDT | TSTM WND GST 55 | Arcadia, WI | SMALL TREE LIMBS BROKEN. |
| Jun 12, 3:50 PM CDT | TSTM WND DMG | 1 Se Galesville, WI | REPORT OF TREE DAMAGE FROM GALESVILLE TO ETTRICK. |
| Jun 12, 3:50 PM CDT | TSTM WND DMG | Galesville, WI | REPORT OF TREE DAMAGE FROM GALESVILLE TO ETTRICK. |
| Jun 12, 3:51 PM CDT | TSTM WND DMG | 2 S Arcadia, WI | TREE DOWN. |
| Jun 12, 3:51 PM CDT | TSTM WND DMG | 3 S Arcadia, WI | TREE DOWN. |
| Jun 12, 3:54 PM CDT | TSTM WND DMG | 3 Nnw Frenchville, WI | LARGE TREE LIMBS DOWN AND SOME TREES UPROOTED. LARGEST TREE APPROXIMATELY 20 INCHES IN DIAMETER. TIME ESTIMATED FROM RADAR. |
| Jun 12, 3:54 PM CDT | TSTM WND GST 45 | 1 N French Island, WI | ASOS STATION LSE, LA CROSSE REGIONAL AIRPORT. |
| Jun 12, 3:54 PM CDT | TSTM WND GST 45 | 1 Nne French Island, WI | ASOS STATION LSE, LA CROSSE REGIONAL AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 11:47 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
324
WUUS53 KARX 122037
SVRARX
MNC169-WIC053-063-121-122115-
/O.NEW.KARX.SV.W.0107.170612T2037Z-170612T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
337 PM CDT MON JUN 12 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Southeastern Winona County in southeastern Minnesota...
La Crosse County in west central Wisconsin...
Southwestern Jackson County in west central Wisconsin...
Southern Trempealeau County in west central Wisconsin...
* Until 415 PM CDT
* At 336 PM CDT, severe thunderstorms were located along a line
extending from near Arcadia to near Dakota, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Galesville around 340 PM CDT.
Brice Prairie around 345 PM CDT.
La Crosse, La Crosse Airport, French Island and Onalaska around
350 PM CDT.
North Bend around 355 PM CDT.
West Salem around 400 PM CDT.
Bangor around 410 PM CDT.
Other locations impacted by these severe thunderstorms include
Franklin, Medary, Burns, New Hartford and Rockland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4383 9128 4385 9129 4387 9153 4428 9153
4429 9092 4415 9092 4413 9098 4407 9097
4407 9092 4378 9091
TIME...MOT...LOC 2036Z 265DEG 35KT 4423 9138 4387 9144
HAIL...<.75IN
WIND...60MPH
$$
Hollan2 follow-up statements
953
WWUS53 KARX 122057
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
357 PM CDT MON JUN 12 2017
MNC169-122106-
/O.CAN.KARX.SV.W.0107.000000T0000Z-170612T2115Z/
Winona MN-
357 PM CDT MON JUN 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINONA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 700 PM CDT for
southeastern Minnesota.
LAT...LON 4383 9128 4403 9145 4428 9146 4429 9092
4415 9092 4413 9098 4407 9097 4407 9092
4378 9091
TIME...MOT...LOC 2056Z 272DEG 35KT 4427 9130 4408 9116 4382 9122
$$
WIC053-063-121-122115-
/O.CON.KARX.SV.W.0107.000000T0000Z-170612T2115Z/
La Crosse WI-Jackson WI-Trempealeau WI-
357 PM CDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR LA CROSSE...SOUTHWESTERN JACKSON AND SOUTHEASTERN TREMPEALEAU
COUNTIES...
At 356 PM CDT, severe thunderstorms were located along a line
extending from near Blair to near North Bend to La Crosse, moving
east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement. Tree damage has been reported with these
storms near Arcadia.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
North Bend around 400 PM CDT.
West Salem around 405 PM CDT.
Bangor around 415 PM CDT.
Other locations impacted by these severe thunderstorms include
Franklin, Medary, Burns, Rockland and Ettrick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4383 9128 4403 9145 4428 9146 4429 9092
4415 9092 4413 9098 4407 9097 4407 9092
4378 9091
TIME...MOT...LOC 2056Z 272DEG 35KT 4427 9130 4408 9116 4382 9122
HAIL...<.75IN
WIND...60MPH
$$
Hollan058
WWUS53 KARX 122116
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
416 PM CDT MON JUN 12 2017
WIC053-063-121-122126-
/O.EXP.KARX.SV.W.0107.000000T0000Z-170612T2115Z/
La Crosse WI-Jackson WI-Trempealeau WI-
416 PM CDT MON JUN 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR LA CROSSE...SOUTHWESTERN
JACKSON AND SOUTHEASTERN TREMPEALEAU COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning has
been allowed to expire. However heavy rain is still possible with
these thunderstorms.
A severe thunderstorm watch remains in effect until 700 PM CDT for
southeastern Minnesota...and west central Wisconsin.
LAT...LON 4383 9128 4403 9145 4428 9146 4429 9092
4415 9092 4413 9098 4407 9097 4407 9092
4378 9091
TIME...MOT...LOC 2116Z 265DEG 35KT 4429 9104 4410 9090 4384 9096
$$
HollanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:59 PM CDT, 38 minutes earlier.
Area forecast discussion, Jun 12, 2:59 PM CDT, 38 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 259 PM CDT Mon Jun 12 2017 .SHORT TERM...(This evening through Tuesday) Issued at 259 PM CDT Mon Jun 12 2017 High Impact Weather Potential: Thunderstorm chances continue through Wednesday night, particularly tonight and again later Tuesday night into Wednesday. Isolated severe storms can't be ruled out through the evening and again overnight, as well as later Tuesday night into Wednesday. Steamy and active summertime setup across the local area at the moment, with a frontal boundary draped just south of the I-90 corridor, nudged slightly today by a push of high pressure and much drier air just to the north. That boundary has been and will remain the focus for convective potential this evening through tonight, with an earlier MCS to our west evolving into more of a linear system the past few hours as additional convection slowly unzips along the front. Deep shear remains fairly week, especially as one works southeast from a max of 30 knots into southeast MN and central WI, but with some lower level turning/shear near the boundary. Have had a few reports of marginal severe hail/wind the past hour, and suspect that convection will tend to propagate east/northeastward the next few hours, perhaps continuing to gradually redevelop east given plentiful instability up to 3000 J/kg. From a severe perspective, can't totally rule out something spinning along the boundary where 0-1km shear is around 20 knots per RAP trends, but would think the overall severe risk will gradually truncate with eastward extent. Like the past few days, any storms will be efficient rainers with PWAT values around 2 inches and slower storm movement given the lack of flow aloft. As discussed yesterday, still thinking our "best" shot at a little more widespread convection may come tonight as the warm front begins to lift back northward. Axis of moisture transport pointed directly into the region suggests the best low level jet forcing working into our area, with continued limited capping and elevated CAPE values in excess of 2000 J/kg. Shear is again limited but heavy rain threat remains through the night, though it does appear storms will increasingly be lifting north with time as the forcing does the same. Thereafter, looks like we really get capped off on Tuesday as much of the area breaks into the warm sector, with 700mb temps spiking to 13-15C. Good mixing with 925mb temps around 24-26C+ suggests another windy and very warm day, with temps potentially very close to record territory barring any lower stratus issues, which could present themselves at some point near the warm front, especially near/north of I-94. Otherwise, will be watching what happens to our west into Tuesday evening and night with several bouts of mainly linear convection likely to fire over the Central Plains ahead of a stronger upper trough swinging east out of the Rockies. Good shear out that way suggests organized storms are likely and may well survive their eastward jaunt in our direction Tuesday night. Some question remains about better forcing over this way, but a low end risk for severe storms could exist later Tuesday night but especially on Wednesday as we may see initial convection fall apart but then redevelop with the heating of the day as the remnants of the cold front arrive. .LONG TERM...(Tuesday night through Monday) Issued at 259 PM CDT Mon Jun 12 2017 Flow pattern continues to shift from one of weak upper ridging to more of a flat flow aloft through late week, and then potentially more upper troughing toward the weekend. Given that shift, confidence in the details toward Thursday-Friday remains on the lower side, but there have been persistent hints from guidance the past few days for a passing shortwave and cold front to bring at least a chance for showers and storms on Friday or Friday night. Beyond that, the overall idea of cooler conditions for the weekend looks well trended at this time, with maybe a smaller risk for some showers at times given cooler air aloft and some passing weaker waves. For the moment, the thunder threat continues to look low with limited diurnal instability as all of the deeper moisture is at least briefly punted back southward through the mid Mississippi Valley. In simple terms, that means lower dew points for all - doubtful anyone will complain about that! && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1238 PM CDT Mon Jun 12 2017 Challenging aviation forecast over the next 24 hours. MVFR/IFR ceilings near a stationary front should gradually lift this afternoon. Scattered storms are expected to develop near the front this afternoon possibly impacting KLSE/KRST with additional storms potentially moving in from the west this afternoon/evening. Confidence in timing remains low, so included VCTS at KLSE/KRST this afternoon until timing becomes more clear. Showers/thunder likely will persist into tonight, but have elected to not mention thunder at this time given uncertainty in placement of convection. Winds will generally remain light through the period in proximity of the boundary, with some potential for either fog/low stratus Tuesday morning before the boundary lifts northward as a warm front. && .Climate... Issued at 259 PM CDT Mon Jun 12 2017 Another day of hot weather is expected on Tuesday, though readings may fall just shy of current records. Regardless, it may be close. Here's a look at how records currently stand: La Crosse: 97 from 1988 Rochester: 98 from 1987 && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...Lawrence LONG TERM...Lawrence AVIATION...JM CLIMATE...Lawrence
Hazardous weather outlook, Jun 12, 5:31 AM CDT, 10 hours 6 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 531 AM CDT Mon Jun 12 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-131100- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 531 AM CDT Mon Jun 12 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and tonight Thunderstorm chances continue across areas mainly along and south of Interstate 90 today, then across the entire area tonight. A few of the storms could be severe late this afternoon and tonight, mainly near and south of Interstate 90. The main threats are damaging winds and locally heavy rains. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorm chances continue Tuesday night through Wednesday evening. A few of the storms late Tuesday night and on Wednesday could be severe, with damaging winds and large hail the main threats. Temperatures along and southwest of Interstate 94 are expected to climb into the upper 80s to mid 90s Tuesday afternoon. Heat indices in the river valleys and across much of northeast Iowa look to climb into the 95 to 100 range. Be alert to the heat if spending extended time outdoors Tuesday afternoon. More thunderstorms are possible Thursday through Saturday. At this time the risk of severe weather with any of these storms looks low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed along and south of Interstate 90 late this afternoon and evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. RRS/04
In the hours before
Local storm report, Jun 12, 2:55 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
255 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL CHATFIELD 43.84N 92.19W
06/12/2017 E1.00 INCH FILLMORE MN PUBLIC
RELAY VIA BROADCAST MEDIA. GUST 50 MPH.
&&
DANBSpecial weather statement, Jun 12, 3:02 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service La Crosse WI
302 PM CDT MON JUN 12 2017
MNZ088-095-096-WIZ032-033-041-122100-
Fillmore-Winona-Houston-Buffalo-Trempealeau-La Crosse-
302 PM CDT MON JUN 12 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FAR SOUTHEAST
MINNESOTA INTO WEST CENTRAL WISCONSIN...
At 301 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wabasha to near Rollingstone to near
Lanesboro. Movement was northeast at 40 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
La Crosse, Winona, La Crescent, Arcadia, Mondovi, Wabasha, Whitehall,
Alma, Onalaska, Buffalo, Holmen, Goodview, Rushford, Osseo,
Trempealeau, Galesville, Blair, Independence, Strum and Buffalo City.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4459 9203 4460 9200 4460 9117 4409 9115
4388 9116 4368 9183 4391 9182 4411 9190
4419 9198 4419 9197 4420 9186 4423 9189
4427 9190 4429 9193 4433 9192 4436 9197
4441 9208
TIME...MOT...LOC 2001Z 240DEG 36KT 4440 9203 4416 9180 4395 9180 4371
9197
HollanSpecial weather statement, Jun 12, 3:14 PM CDT, 23 minutes before
Special Weather Statement National Weather Service La Crosse WI 314 PM CDT MON JUN 12 2017 IAZ008-009-MNZ094-095-122115- Howard-Mitchell-Fillmore-Mower- 314 PM CDT MON JUN 12 2017 ...STRONG THUNDERSTORMS WILL AFFECT MITCHELL...HOWARD...MOWER AND FILLMORE COUNTIES... At 312 PM CDT, radar indicated strong thunderstorms were located along a line extending from near Grand Meadow to 6 miles west of Riceville. Movement was east at 35 mph. Winds in excess of 40 mph and half inch hail are possible with these storms. Locations impacted include... Cresco, Preston, Chatfield, Spring Valley, Grand Meadow, Le Roy, Adams, Riceville, Lime Springs, Stacyville, Wykoff, Fountain, Fillmore, Washington, Racine, Cherry Grove, Bristol, York, Dexter and Carimona. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4376 9278 4385 9208 4330 9208 4332 9281 TIME...MOT...LOC 2012Z 258DEG 28KT 4374 9261 4333 9267 Hollan
Local storm report, Jun 12, 3:16 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
316 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL CHATFIELD 43.84N 92.19W
06/12/2017 E0.88 INCH FILLMORE MN AMATEUR RADIO
&&
CJALocal storm report, Jun 12, 3:24 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
324 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND GST 1 N GOODVIEW 44.08N 91.71W
06/12/2017 M35 MPH WINONA MN AWOS
AWOS STATION ONA, WINONA MUNICIPAL AIRPORT.
&&
DBLocal storm report, Jun 12, 3:25 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
325 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND GST 4 N STEWARTVILLE 43.91N 92.50W
06/12/2017 M48 MPH OLMSTED MN ASOS
ASOS STATION RST, ROCHESTER INTERNATIONAL
AIRPORT.
&&
DBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:16 PM CDT | Special Weather Statement | ARX | Wabasha | 29 min |
| Jun 12, 1:06 PM CDT | Special Weather Statement | ARX | Dodge, Olmsted | 24 min |
| Jun 12, 1:31 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Mower, Olmsted | 28 min |
| Jun 12, 1:43 PM CDT | Severe Thunderstorm Warning | ARX | Dodge | 32 min |
| Jun 12, 2:06 PM CDT | Areal Flood Advisory | ARX | Dodge, Mower, Olmsted | 114 min |
| Jun 12, 2:18 PM CDT | Special Weather Statement | ARX | Dodge, Olmsted, Wabasha, Winona | 57 min |
| Jun 12, 2:26 PM CDT | Severe Thunderstorm Warning | ARX | Olmsted, Wabasha | 34 min |
| Jun 12, 2:33 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Olmsted, Winona | 42 min |
| Jun 12, 3:02 PM CDT | Special Weather Statement | ARX | Winona | 58 min |
| Jun 12, 3:14 PM CDT | Special Weather Statement | ARX | Fillmore, Mower | 61 min |
| Jun 12, 6:08 PM CDT | River Flood Warning | ARX | Olmsted, Winona | 21 hr |
| Jun 11, 7:32 PM CDT | Special Weather Statement | ARX | Taylor | 43 min |
| Jun 11, 7:40 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 65 min |
| Jun 11, 8:03 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 42 min |
| Jun 11, 8:32 PM CDT | Tornado Warning | ARX | Clark | 13 min |
| Jun 11, 9:07 PM CDT | Special Weather Statement | ARX | Eau Claire | 23 min |
| Jun 11, 9:17 PM CDT | Special Weather Statement | ARX | Taylor | 28 min |
| Jun 11, 9:58 PM CDT | Areal Flood Advisory | ARX | Taylor | 3 hr |
| Jun 11, 10:05 PM CDT | Special Weather Statement | ARX | Taylor | 25 min |
| Jun 11, 11:20 PM CDT | Special Weather Statement | ARX | Jackson | 25 min |
| Jun 12, 4:05 PM CDT | Special Weather Statement | ARX | Jackson, Monroe | 55 min |
| Jun 12, 4:17 PM CDT | Areal Flood Advisory | ARX | La Crosse | 58 min |
| Jun 12, 4:38 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Juneau, Monroe | 52 min |
| Jun 12, 4:58 PM CDT | Special Weather Statement | ARX | Juneau | 47 min |
| Jun 12, 5:16 PM CDT | Special Weather Statement | ARX | Adams | 44 min |
| Jun 12, 5:52 PM CDT | Special Weather Statement | ARX | Grant | 53 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.